MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT LG+ 10MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT LG+ 10MM; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-05-710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Clinical symptoms code: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Removed previous lcs components from patient, and replaced with antibiotic cement spacer and temporary lcs implants.Reason for revision: tibial loosening and infection.Osteolysis was identified intraoperatively.Doi: (b)(6) 2017.Dor: (b)(6) 2021.Unk knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A.Please verify if there was a confirmed infection? 1) there was no microbial confirmation in either the one week or two week cultures, however dr (b)(6) stated to me that his conclusion was infection due to osteolysis of the surrounding tissue.B.Stated in the event, "reason for revision: tibial loosening." please confirm what interface was loose.2) the bone-cement interface was loose.C.Was loosening due to infection? 3) unknown, but the loosening was presumed to be due to infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
LCS COMP RP INSERT LG+ 10MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11994822
Report Number1818910-2021-12563
Device Sequence Number13683464
Product Code NJL
UDI-Device Identifier10603295022220
UDI-Public10603295022220
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-05-710
Device Catalogue Number129405710
Device Lot NumberH37312
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer06/14/2021
07/30/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date06/23/2021
08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2G 40G; LCS COMP RP INSERT LG+ 10MM; LCS COMPLETE FEM POR R LG+; LCS COMPLETE POLY PATELLA LG+; MBT CEM KEEL TIB TRAY SZ5; DEPUY CMW 2G 40G; LCS COMP RP INSERT LG+ 10MM; LCS COMPLETE FEM POR R LG+; LCS COMPLETE POLY PATELLA LG+; MBT CEM KEEL TIB TRAY SZ5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR